Alert archive / Wisconsin / River Flood Warnings in 2020

River Flood Warning 10, NWS Green Bay, WI

March 13, 2020Oconto County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 13, 2020, 8:21 AM CDT for Oconto County, Wisconsin. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Mar 13, 2020, 8:21 AM CDT (13:21 UTC)
Expired
Apr 3, 2020, 8:21 AM CDT
In force
21 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Oconto County, WI

The radar

The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconto River near Oconto (OCTW3). The gauge peaked at 10.71 ft at Mar 29, 2020, 7:00 PM CDT.

actionminormoderate68101203/1303/1403/1503/1603/1703/1803/1903/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/3003/3104/0104/0204/0304/04
Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

738 
WGUS43 KGRB 131321
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
821 AM CDT Fri Mar 13 2020

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Oconto River above Oconto affecting Oconto County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued later this morning.

&&


WIC083-140430-
/O.NEW.KGRB.FL.W.0010.200313T1321Z-000000T0000Z/
/OCTW3.1.RS.200313T1200Z.200313T1215Z.200313T1231Z.NO/
821 AM CDT Fri Mar 13 2020

The National Weather Service in Green Bay has issued a

* Flood Warning for
  the Oconto River above Oconto.
* From this morning until further notice.
* At 7:15 AM CDT Friday the stage was 9.02 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 AM CDT Friday was 9.02 feet.
* Forecast...The river is expected to remain slightly above flood 
  stage until further notice.
* Impact...At 9.0 feet, Floodwaters begin to spread into a public 
  campground in the City of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

Kallas
7 follow-up statements
486 
WGUS83 KGRB 131515
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1015 AM CDT Fri Mar 13 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

For the Oconto River...including Oconto...Minor flooding is forecast.
For the Lower Wolf River...including Shiocton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 1000 PM CDT.

&&


WIC083-140615-
/O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.000000T0000Z.UU/
1015 AM CDT Fri Mar 13 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconto River above Oconto.
* Until further notice.
* At 8:15 AM CDT Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Friday was 9.1 feet.
* Forecast...The river is expected to rise to a crest of 9.7 feet 
  this evening.
* Impact...At 10.0 feet, Up to a foot of water surrounds structures 
  in a campground in the City of Oconto.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

WIC087-115-135-140615-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200313T1035Z.200317T1800Z.000000T0000Z.NR/
1015 AM CDT Fri Mar 13 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until further notice.
* At 7:30 AM CDT Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 AM CDT Friday was 11.1 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet 
  early Tuesday afternoon.
* Impact...At 13.0 feet, Floodwaters begin to approach homes near 
  the river in the Shiocton area. This mainly includes homes along 
  Island and Mill Streets. Many seasonal structures are surrounded 
  by water.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Kallas
073 
WGUS83 KGRB 140037
FLSGRB

Flood Statement
National Weather Service Green Bay WI
737 PM CDT Fri Mar 13 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

For the Oconto River...including Oconto...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning by 1100 AM CDT.

&&


WIC083-141600-
/O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.000000T0000Z.UU/
737 PM CDT Fri Mar 13 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconto River above Oconto.
* Until further notice.
* At 8:15 PM CDT Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Friday was 9.1 feet.
* Forecast...The river is expected to rise to a crest of 9.7 
  Saturday morning.
* Impact...At 10.0 feet, Up to a foot of water surrounds structures 
  in a campground in the City of Oconto.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

SAC
872 
WGUS83 KGRB 141450
FLSGRB

Flood Statement
National Weather Service Green Bay WI
950 AM CDT Sat Mar 14 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

For the Oconto River...including Oconto...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 1000 PM CDT.

&&


WIC083-150300-
/O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200318T0000Z.NO/
950 AM CDT Sat Mar 14 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Oconto River above Oconto.
* Until further notice.
* At 8:15 AM CDT Saturday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 9.2 feet early Monday 
  morning. It will then fall below flood stage Tuesday evening.
* Impact...At 9.0 feet, Floodwaters begin to spread into a public 
  campground in the City of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

Kallas
577 
WGUS83 KGRB 150057
FLSGRB

Flood Statement
National Weather Service Green Bay WI
757 PM CDT Sat Mar 14 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

For the Oconto River...including Oconto Falls, Gillett, Oconto...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning by 1100 AM CDT.

&&


WIC083-151600-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-200319T0000Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200318T0600Z.UU/
757 PM CDT Sat Mar 14 2020

...The Flood Warning is now in effect until Wednesday evening...

The Flood Warning continues for
  the Oconto River above Oconto.
* Until Wednesday evening.
* At 7:15 PM CDT Saturday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Monday morning to a crest of 9.1 feet early Tuesday morning. It 
  will then fall below flood stage early Wednesday morning.
* Impact...At 9.0 feet, Floodwaters begin to spread into a public 
  campground in the City of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

Uhlmann
247 
WGUS83 KGRB 151432
FLSGRB

Flood Statement
National Weather Service Green Bay WI
932 AM CDT Sun Mar 15 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

For the Oconto River...including Oconto Falls, Gillett, Oconto...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 1000 PM CDT.

&&


WIC083-160300-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200318T0600Z.NO/
932 AM CDT Sun Mar 15 2020

...The Flood Warning is now in effect until Monday, January 18...

The Flood Warning continues for
  the Oconto River above Oconto.
* Until further notice.
* At 9:15 AM CDT Sunday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 9.1 feet early Tuesday 
  morning. It will then fall below flood stage early Wednesday 
  morning.
* Impact...At 9.0 feet, Floodwaters begin to spread into a public 
  campground in the City of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

SAC
638 
WGUS83 KGRB 160029
FLSGRB

Flood Statement
National Weather Service Green Bay WI
729 PM CDT Sun Mar 15 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

For the Oconto River...including Oconto Falls, Gillett, Oconto...
Minor flooding is forecast.
For the Lower Wolf River...including Shiocton, New London - Test, 
New London, Lake Poygan...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning by 1030 AM CDT.

&&


WIC083-161530-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-200318T1200Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200317T1800Z.UU/
729 PM CDT Sun Mar 15 2020

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the Oconto River above Oconto.
* Until Wednesday morning.
* At 5:15 PM CDT Sunday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 9.1 feet tomorrow evening. It 
  will then fall below flood stage early Tuesday afternoon.
* Impact...At 9.0 feet, Floodwaters begin to spread into a public 
  campground in the City of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

WIC087-135-139-161530-
/O.CON.KGRB.FL.W.0011.000000T0000Z-200323T0000Z/
/NEWW3.1.RS.200315T1300Z.200316T1200Z.200322T0600Z.NO/
729 PM CDT Sun Mar 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River at New London.
* Until Sunday evening.
* At 6:00 PM CDT Sunday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 PM CDT Sunday was 9.2 feet.
* Forecast...The river is expected to rise to a crest of 9.3 feet 
  tomorrow morning. It will then fall below flood stage early Sunday 
  morning.
* Impact...At 9.5 feet, Up to a foot of water is surrounding 
  structures along West River Drive in Fremont. Several inches of 
  floodwaters begin to cover portions of Burton Road near Pheifer 
  Park. Water is approaching portions of West Wolf Avenue near New 
  London.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

WIC087-115-135-161530-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200313T1035Z.200317T0600Z.000000T0000Z.NR/
729 PM CDT Sun Mar 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until further notice.
* At 7:30 AM CDT Sunday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 AM CDT Sunday was 12.2 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet 
  early Tuesday morning.
* Impact...At 13.0 feet, Floodwaters begin to approach homes near 
  the river in the Shiocton area. This mainly includes homes along 
  Island and Mill Streets. Many seasonal structures are surrounded 
  by water.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Uhlmann
514 
WGUS83 KGRB 161530
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Mon Mar 16 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

WIC083-161630-
/O.CAN.KGRB.FL.W.0010.000000T0000Z-200318T1200Z/
/OCTW3.1.RS.200313T1200Z.200314T0000Z.200317T1800Z.UU/
1030 AM CDT Mon Mar 16 2020

...The Flood Warning for the Oconto River above Oconto has been 
cancelled...

The Flood Warning is cancelled for
  the Oconto River above Oconto.
* At 8:15 AM CDT Monday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to remain nearly steady at 7.9 
  feet through Wednesday.


&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

WIC087-135-139-170630-
/O.EXT.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/NEWW3.1.RS.200315T1300Z.200317T0000Z.000000T0000Z.NO/
1030 AM CDT Mon Mar 16 2020

...The Flood Warning is now in effect until Monday, January 18...

The Flood Warning continues for
  the Wolf River at New London.
* Until further notice.
* At 9:00 AM CDT Monday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:00 AM CDT Monday was 9.3 feet.
* Forecast...The river is expected to rise to a crest of 9.4 feet 
  this evening.
* Impact...At 9.5 feet, up to a foot of water is surrounding 
  structures along West River Drive in Fremont. Several inches of 
  floodwaters begin to cover portions of Burton Road near Pheifer 
  Park. Water is approaching portions of West Wolf Avenue near New 
  London.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

WIC087-115-135-170630-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200313T1035Z.200317T1800Z.000000T0000Z.NO/
1030 AM CDT Mon Mar 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until further notice.
* At 10:00 AM CDT Monday, March 16 the stage was estimated at 12.6 
  feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.8 feet 
  early Tuesday afternoon.
* Impact...At 13.0 feet, floodwaters begin to approach homes near 
  the river in the Shiocton area. This mainly includes homes along 
  Island and Mill Street. Many seasonal structures are surrounded by 
  water.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Hykin

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 13, 3:49 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Mar 13, 3:49 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
349 AM CDT Fri Mar 13 2020

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 345 AM CDT Fri Mar 13 2020

Windy today, otherwise quiet weather with temperatures fairly
close to seasonal normals through the weekend.

The large scale upper pattern is expected to remain fairly stable
throughout the forecast period. Blocking over the eastern Pacific
will help maintain split upper flow over North America. Northwest
upper flow downstream of the eastern flank of the block will
maintain a feed of cold air from high latitudes into the far
Northern Plains and across much of Canada throughout the period.
But the southern stream will remain strong enough and far enough
north to prevent the cold air from driving southeast across the
remainder of the CONUS. The result will be the forecast area
remaining on the southern flank of a series of strong anticyclones
migrating southeast in the strong confluent zone near the
U.S./Canadian border.

The pattern favors temperatures remaining reasonably close to
seasonal normals throughout the period, through with some day to
day variation with the passage of individual weather systems. The
prospect for significant precipitation will remain low until the
end of the period, so amounts are likely to end up well below
normal.
&&

.SHORT TERM...Today...Tonight...and Saturday
Issued at 345 AM CDT Fri Mar 13 2020

The strong cyclone that crossed the region Thursday will begin
to pull away to the northeast today. Colder air will continue to
flow into the area on gusty west northwest winds, though the
bitterly cold air is well northwest of the area and will remain
there. Expect some snow showers and flurries this morning, mainly
across the north/northwest part of the forecast area.

Winds will slowly diminish tonight as the cyclone pulls farther
away and a ridge of high pressure extending from a ~1050 mb
anticyclone sliding south in the lee of the Canadian Rockies
builds into the area. Despite the arctic high building toward the
region, west/southwest upper flow will prevent the cold air from
driving south into the area. High clouds streaming into the area
from southwest combined with an increase in low clouds from Lake
Superior should keep lows in the teens and 20s.

The Canadian anticyclone will expand east into Ontario on
Saturday, causing low-level winds to veer north and eventually
northeast. Temperatures aloft should be cold enough to generate
lake-effect clouds, and those will probably spread progressively
farther inland during the day. The lake-effect set-up looks
favorable for at least some flurries, so added those to the north
and far east.

Honing in on exact temperatures was a bit of a challenge since
we're going into a different weather regime which limits the
usefulness of following recent guidance verification trends.
Edged toward the broader based blend products, which usually works
out well in situations such as this.

.LONG TERM...Saturday Night Through Thursday
Issued at 345 AM CDT Fri Mar 13 2020

The extended forecast features an upper level trough slowly making
its way southwards across the Rockies into the early work week.
The upper level low then closes off from the main flow for a time,
before finally ejecting into the Central Plains, potentially
bringing the next big weather maker for our area at the end of
next week. Before then, zonal flow will continue aloft, with a
weak clipper system touching into the area at the beginning of the
work week.

Saturday night and Sunday...Surface high pressure is expected to
last through the remainder of daylight hours in the weekend. Winds
during this period will be fairly light from the northwest,
keeping temperatures seasonally cool in the middle to upper 30s.

Sunday night and Monday...A surface low pressure system will be
making its way east across Canada, bringing a weak cold front
through our area. Precipitation is expected to be light with this
system, as moisture will be limited and dynamics at play will
fairly limited. Therefore expect impacts for this system to be
minimal. Any precipitation with this system will be mainly in the
north, starting as snow and switching over to rain as temperatures
rise in the day. Winds will shift over to the south by Monday
afternoon behind the front, which will bring temperatures above
normal with highs into the lower to middle 40s.

Rest of the extended...The cutoff low will make its way into the
Central Plains, aiding in the development of a Colorado low and
the potential for our next big weather maker. Currently this
system could track over our area, bringing another round of heavy
precipitation. The timing and exact track of this system are
still quite uncertain, especially as cutoff systems are often
difficult to pin down well in advance. That said, current trends
bring this system through the area around the end of the work
week. Depending on the timing, some models suggest we may have
precipitation type issues if/when this system moves over the area.
The extended forecast will continue to focus on this system in
the upcoming forecast issuances.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 345 AM CDT Fri Mar 13 2020

Areas of low clouds continue to advect into the area from the
northwest, and then shrink/dissipate in the subsidence across the
area. Luckily, bases were generally above 3000 ft, so anticipate
mainly VFR conditions regardless of the skycon. Will make an
issuance time decision on whether or not a TEMPO group for briefly
lower ceilings will be needed across the north early today. The
primary aviation concern will probably be the wind, which will
remain quite gusty into early evening. Surface winds will probably
back off enough in the north to warrant the inclusion of LLWS for
a few hours early today, with the LLWS lessening as mixing
deepens and gustiness increases again during the middle-late
morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Uhlmann
AVIATION.......Skowronski
Hazardous weather outlook, Mar 13, 3:57 AM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
357 AM CDT Fri Mar 13 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
357 AM CDT Fri Mar 13 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Minor flooding may continue along the East River and Duck Creek in
Brown County and the Wolf River near Shiocton. Other rivers will
continue to rise due to melting snow and runoff from yesterday's
rainfall. Ice jams could also develop with little notice and lead
to localized flooding.

Ice shoves may also occur along the western shore of the Door
Peninsula due to gusty west winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Many rivers will continue to slowly rise and could reach bankfull
or minor flood stage. The potential for ice jams to produce
flooding will also persist.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward any reports of flooding to the
National Weather Service in Green Bay.

LMZ521-522-541>543-141100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
357 AM CDT Fri Mar 13 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gale force gusts to 35 knots are expected over Lake Michigan
today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

Skowronski/Uhlmann

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 4:46 PM CDTSmall Craft AdvisoryGRB4 hr

Nearby

River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.